# SDR R61A201401240164

- Difficulty date: January 24, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 16,219 hours, 12,940 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT HORIZONTAL STABILIZER L/E RIB 5 ALONG UPPER AFT FLANGE HAS 8MM CRACK. MX REWORKED DAMAGED AREA IAW ETD 2014-170-007076.  C1,C2,C3.
